# SDR SWAA2021041392805

- Difficulty date: June 12, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,133 hours, 24,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AURCRAFT DENTED AND GOUGED BEHIND L2 ENTRY DOOR. DAMAGE LOCATED AT APPROX BS1014 STR 13L. DAMAGE MEASURES 4.3'X1.7'X.054' DEEP. REPAIRED GOUGE AT STA. 1014 BEHIND L2 DOOR PER EA 2015300801 AND REFERENCE SAM 326 FOR WORK ACCOMPLISH.
